# SDR AALA202509162186

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 43,863 hours, 17,405 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Part number: 1303851
- Condition: Defective
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 2R DOOR ARMING LEVER BENT INWARD. MAINTENANCE REPLACED THE R2 DOOR ARMING LEVER GRIP PLATE ANTI-ROTATION PIN PER AMM 52-22-22. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
